# SDR SWAA2022030168405

- Difficulty date: January 4, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 70,128 hours, 41,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT CORNER THRESHOLD CRACKED 2' IN CENTER @ RADIUS. / R&R'D FWD ENTRY AFT CORNER THRESHOLD PER AMM 53-11-01.
